IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1007 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2192    
    Printed58    
    Emailed1    
    PDF Downloaded152    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2015  |  Volume : 47  |  Issue : 6  |  Page : 682-684

A rare case of isoniazid-induced erythroderma


1 Department of Pharmacology, Vardhman Mahavir Medical College and Safdarjung Hospital, New Delhi, India
2 Department of Dermatology, Vardhman Mahavir Medical College and Safdarjung Hospital, New Delhi, India

Correspondence Address:
Dr. Yashika Garg
Department of Pharmacology, Vardhman Mahavir Medical College and Safdarjung Hospital, New Delhi
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.169575

Rights and Permissions

Tuberculosis is a common infectious disease in developing countries. Isoniazid is established the first-line antitubercular drug and an essential component of all antitubercular regimens. Erythroderma caused by isoniazid is an uncommon but serious adverse drug reaction. We report here a case of a 63-year-old female patient who presented with generalized redness and scaling with itching after 8 weeks of antitubercular treatment (ATT). ATT was stopped immediately, and antihistaminics were started. The patient improved over a period of 2 weeks. On sequential rechallenge, she developed similar lesions all over the body with isoniazid, hence confirming the diagnosis of isoniazid-induced erythroderma.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow